# SDR CALA2024102302709

- Difficulty date: October 10, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352125
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT AT STA 196.5 FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1. REF AAR N/R 9907416 AS PER ECRA 5331-03130 STEP 3 INITIATE A DIP LP TO READ AS FOLLOWS AFTER THE ACCUMULATION OF 49,000TOTAL F/C BUT BEFORE 50,000 PERFORMED AN INSP OF THE FUSELAGE SKIN REPAIR BETWEEN STA 188-203.8 RBL 10-30 ON AIRCRAFT N76515 WORK ACCOMPLISHED V894498 BUT BEFORE 50,000, PERFORM AN INSPECTION OF THE FUSELAGE SKIN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA REPAIR BETWEEN STA 188-203.8 RBL 10-30 ON AIRCRAFT N76515 IN 5331-03130." (REF 7853386) CORRECTION TO TOTAL FLIGHT CYCLES REQUIRED. IT SHOULD READ "AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, TOMC APPROVED. DIP ISSUED IAW ECRA 5331-03130. AFTER THE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000, PERFORM AN INSPECTION OF THE FUSELAGE SKIN REPAIR BETWEEN STA 188 ? 203.8, RBL 10 - 30 ON AIRCRAFT N76515 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03130. NO ISSUES AT STA 196.5 BELOW S24R PERFORMING REPAIR TO THE DAMAGE FUSELAG F/C BUT BEFORE 50,000 - INSPECT SKIN REPAIR VET. STA 188-203.8 BET STA 188-203.8, RBL 10-30 ON N76515 IAW PART 2 OF EC/RA TOTAL F/C BUT BEFORE 50,000 - INSPECT SKIN REPAIR VET. STA 188- 2 AFTER 48,900 TOTAL F.C BUT BEFORE 49,000. PLANNING TO CONTACT STA 188-203.8, RBL 10-30 ON N76515 IAW PART 2 OF EC/RA 5331-0313 SKIN IN ACCORDANCE WITH AAR-MIA. ESR-WI NO.= 2022816-18-10880 RBL 10-30 ON N76515 IAW PART 2 OF EC
